# SDR SWIA201743685

- Difficulty date: August 1, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 33,071 hours, 28,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 601R3177263
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BOTTOM ANGLE FOUND BENT.  REPLACED THE BOTTOM ANGLE IAW SRM.
